# SDR 08FDEA00289

- Difficulty date: January 26, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 73,761 hours, 30,532 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MAIN GEAR WOULD NOT RETRACT ON AFTER TAKEOFF CHECKLIST CYCLED GEAR AS PER QRH GEAR WENT DOWN 3 GREEN  BUT MAIN GEAR STILL WOULD NOT RETRACT CONFIG PAGE CONFIRMED ALL THE ABOVE.  FOUND LEFT AND RIGHT UPLATCH SENSOR WIRE HARNESS INTERFERING WITH TRAVEL OF LINK ASSY'S.  REPOSITIONED HARNESSES, LG POSITION SYSTEM CHECKS GOOD REF MD10-10 MM 32-61-15-4.  REPOSITIONED UPLATCH SENSOR HARNESS ROUTING AND GEAR SWING IAW MD-10-10 AMM 32-61-15-4.  ALL OPERATION AND INDICATIONS CHECK S ARE GOOD.
